# SDR REXA2019111841605

- Difficulty date: October 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032075
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON INTERCOSTALS (2EAS) BTW FS349-364 AND (2EAS) FS394-411, STGR 26L-26R. (TCI 53-20-313)
AFTER REMOVAL PAINT AND CLEANING INTERCOSTALS (2EAS) BTW FS349-364 WERE RE-INSPECTED PER CRJ 900 SRM 51-26-00-001-001-A01 STEP 3 E, AND NO CORROSION WAS NOTED, INTERCOSTALS (2EAS) BTW FS 394 TO FS 411, STGR 26L-26R WERE REPLACED PER CRJ-900 SRM 51-42-06 AND SRM 51-42-20 CORROSION LEVEL 2.
